Paris - 20hr Yin Yoga Teacher Training Immersion and Masterclasses with Mel M.


  • Caelo Yoga 55 Rue Montmartre Paris, Île-de-France, 75002 France

This 20 hour Yin Yoga training module with Mel Mclaughlin of The Yin Space is a great introduction to the practice of yin yoga, and will also prepare teachers for a deeper dive into the full 100-hour Yin Yoga Teacher Training*. For those who aren’t teachers, this is simply a juicy experience to quench your thirst as a student for more time in yin practice.

This module will provide a basic understanding of:

• Why we do what we do in a yin practice
• The difference between a yin and a yang practice
• Brief Taoist philosophy and history of yin yoga
• How we can use props in yin yoga to deepen the experience or lighten the load
• What meridians are and why are they important to us in yin yoga
• What is fascia, why is it important, and how can we release it?
• Why we should exercise joints
• What chakras are and why are they relevant in Yin?
• 3 pivotal yin poses /breakdown and study

You’ll cultivate a simple daily meditation practice to do at home, enjoy long, juicy yin yoga asana practices, and have the chance to ask questions about your own personal yin practice.
You can expect around 10-12 hours of practical experience, including asana classes with pranayama and meditation. In a true yin yoga practice we layer mind knowledge over the wisdom of the body for a practical and integrated experience.
*Yoga teachers will receive 20-hours of continuing educational training by participating in this course. For those who go on to complete the 100-hour Yin Yoga Teacher Training, some of the above material will be repeated – as a great reminder and deepening of the knowledge.

Costs:
Earlybird: 340 euros for the whole 20 hrs teacher training (TT) workshops with masterclasses included before 22 April
375 euros from 23 April onwards
OR
45euros each masterclass OR 150euros for all 4 masterclasses.

RESERVATIONS: 01 45 08 59 10, contact@caeloyoga.com

The Schedule:

13th Friday 5pm-7pm – TT workshop. A 2hr overview of the differences of a yin and yang practice, and why we do what we do in yin.

Friday – 7.30pm –9.30pm – Masterclass #1 -Drop Anchor!
GROUND AND RESTORE – the water element of Kidney/bladder medicine in Yin yoga – exploring our back body fascial lines and spine with forward bends and twists and what the water element from a Chinese medicine viewing point means in our physical, mental and emotional lives. 2hrs asana class with pranayama and meditation.

14th Saturday – 9am-11am – Masterclass #2 – Go to ground!
REST AND DIGEST – The earth element of Stomach/spleen medicine in yin yoga – exploring our front body fascial lines and spine – with backbends and twists and what the earth element from a Chinese medicine viewing point means in our physical, mental and emotional lives. 2hrs asana class with pranayama and meditation.

Saturday – 11.30am-1.30 pm (1hr lunch) & 2.30pm-6.30pm TT workshop Including functional anatomy / fascia and chi overview.

Saturday – 7pm-9pm Masterclass #3– Up and out!
DETOX AND BALANCE – The wood element of liver/gallbladder in yin yoga exploring our hips and legs and side body fascial lines with hip openers and twists and what the wood element from a Chinese medicine viewing point means in our physical, mental and emotional lives. 2hrs asana class with pranayama and meditation.

15th Sunday – 9am-11am Masterclass #4 – connect and recalibrate!
RELEASE AND RECEIVE – The fire and metal elements – Heart /Lung/Small & Large Intestine – our upper body work of shoulders, chest, upper back and related fascial lines and what the fire and metal elements mean from a Chinese medicine viewing point means in our physical mental and emotional lives.
2hrs asana class with pranayama and meditation.

Sunday – 12-4pm – TT workshop
Meridians/chakras/yin pranayama and yoga nidra meditation to close.